# SDR ARWA9703003

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3442 · Weather Radar System
- Part: Radar Drive Unit
- Part number: 20414440405
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Component: Bendix, 204144604
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, WX RADAR INOP.  ANT FAULT DISPLAYED.  AIRCRAFT RETURNED TO MIA.  REMOVED AND REPLACED ANT DRIVE UNIT AND PLANNAR ARRAY UNIT, SYS OPS CHK NORMAL PER M/M 34-40-0.
